Economics at your fingertips  

Identification of Efficient Subgame-Perfect Nash Equilibria in a Class of Differential Games1

Juan Pablo Rincón-Zapatero (), Guiomar Martin-Herran and J. Martínez
Additional contact information
J. Martínez: Universidad de Valladolid

Journal of Optimization Theory and Applications, 2000, vol. 104, issue 1, No 14, 235-242

Abstract: Abstract We present a method for the characterization of subgame-perfect Nash equilibria being Pareto efficient in a class of differential games. For that purpose, we propose a new approach based on new necessary and sufficient conditions for computing subgame-perfect Nash equilibria.

Keywords: Differential games; subgame-perfect Nash equilibria; Pareto optimum; quasilinear partial differential equations (search for similar items in EconPapers)
Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10957/PS2

DOI: 10.1023/A:1004693109541

Access Statistics for this article

Journal of Optimization Theory and Applications is currently edited by Franco Giannessi and David G. Hull

More articles in Journal of Optimization Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla ().

Page updated 2020-06-27
Handle: RePEc:spr:joptap:v:104:y:2000:i:1:d:10.1023_a:1004693109541